MAUDE Adverse Event Report: ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 03L80-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely decreased carbon dioxide results generated on the architect c4000 processing module for multiple samples.The following example results were provided: (customer provided co2 normal range = 22 - 30 meq/l) initial result was 29 meq/l one week ago and today the results were 15 meq/l and 15 meq/l no impact to patient management was reported.
 
Event or Problem Description
The customer observed falsely decreased carbon dioxide results generated on the architect c4000 processing module for multiple samples.The following example results were provided: (customer provided co2 normal range = 22 - 30 meq/l).Initial result was 29 meq/l one week ago and today the results were 15 meq/l and 15 meq/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely decreased carbon dioxide results generated on the architect c4000 processing module included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Review of all the information provided by the customer was reviewed.A review of tracking and trending did not identify any trends for the complaint issue.A ticket search by lot did not identify an increase in complaint activity for lot number 64862uq08 for the current issue.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the carbon dioxide reagent lot 64862uq08 was identified.All available patient information was included.Additional patient details are not available.Corrected information in section g2.

Brand Name
CARBON DIOXIDE
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18587366
Report Number3002809144-2024-00019
Device Sequence Number7030741
Product Code KHS
UDI-Device Identifier00380740161521
UDI-Public00380740161521
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number03L80-22
Device Lot Number64862UQ08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer02/02/2024
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(6) ; ARC C4000 INTGR, 02P24-40, (B)(6)
Patient SexUnknown